On overpartition pairs into odd parts modulo powers of 2

Adiga, Chandrashekar and Ranganatha, D. (2018) On overpartition pairs into odd parts modulo powers of 2. Discrete Mathematics, 341 (11). 3141 - 3147. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Official URL: https://doi.org/10.1016/j.disc.2018.08.002


In 2012, Lin (Electron. J. Combin. 19(2) (2012) #P17) investigated the 2 and 3-divisibility properties for pp¯o(n), the number of overpartition pairs into odd parts. Using modular forms, he proved that for a fixed positive integer k, pp¯o(n) is almost always divisible by 2k. In this paper, we prove several congruences for pp¯o(n) modulo higher powers of 2 in an elementary way.

Item Type: Article
Uncontrolled Keywords: Partitions, Overpartitions pairs, Congruences
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Manjula P Library Assistant
Date Deposited: 05 Jul 2019 07:37
Last Modified: 11 Aug 2022 06:49
URI: http://eprints.uni-mysore.ac.in/id/eprint/4757

Actions (login required)

View Item View Item